# SDR UALA2011071403549

- Difficulty date: July 14, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 67,880 hours, 25,209 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L SIDE OVERWING EXIT SIGN COVER MISSING.  INSTALLED NEW OVERWING EXIT SIGN COVER ON LEFT SIDE.
